| Model Number |
CNA0T5 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A nurse reported with a description of lens that was not implanted due to a fault.Additional information has been requested but is not available at the time of this report.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that during an intraocular lens (iol) implant procedure, when loading the lens, the lens did not unfold.There was no patient contact.
Additional Manufacturer Narrative
Additional information was provided in b.2., b.5., h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).